# SDR UIEA2016113000912

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 90,753 hours, 17,695 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE CABIN AUTO INOPERATIVE , COMPLIED WITH QRH PROCEDURE AND ACCOMPLISHED FIM PROCEDURE FIM TASK 21-31 FT 803 SYSTEM OK , NO FAULTS NOTED.
